# SDR CA990318046

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-20
- Propeller: Snsnch 74DM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Part time: 746 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEEP CORROSION ON PROPELLER THRUST FACE.  EXTRA WORK WAS REQUIRED TO REMOVE CORROSION IAW SENSENICH MANUAL SPRM 590.
